MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION

MEDTRONIC PUERTO RICO OPERATIONS CO. RESERVOIR 3ML MMT-332A; PUMP, INFUSION
Model Number MMT-332A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information indicated by medtronic that the customer received a no delivery alarm.Troubleshooting was completed for the no delivery alarm.During troubleshooting for the no delivery alarm, the infusion set was changed first but no insulin exited when priming.The reservoir was then changed and insulin exited while priming.No harm requiring medical intervention was reported.The device will return for analysis.
 
Additional Manufacturer Narrative
Evaluated 1 open/used reservoir.Inspected reservoir, snap-cap, and septum for anomalies.None were found.Ran occlusion test per (b)(4).As follows: reservoirs filled with diluent and connected to a new infusion set.Installed reservoir and connector into a paradigm pump.Performed pump manual prime, visual fluid flow through infusion set and out catheter tip.Conclusion: reservoir not occluded.(b)(4).

Brand Name
RESERVOIR 3ML MMT-332A
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10354646
Report Number2032227-2020-156238
Device Sequence Number2842105
Product Code FRN
UDI-Device Identifier20763000273358
UDI-Public(01)20763000273358(17)230417(10)HG498QU
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/17/2023
Device Model NumberMMT-332A
Device Catalogue NumberMMT-332A
Device Lot NumberHG498QU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2020
Initial Date Received by Manufacturer 07/26/2020
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight142